Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diagnosed with hypertension, schizophrenia. Developed episodes of urine retention. On medications. Suggestions for better management?

Good evening.Thanks for such kind of online instant service. My elder brother a 54 yrs old man with a diagnosis of HTN, DM and schizophrenia .He developed two episodes of retension of urine,voided by catheterization.Last episode one week back.He is emaciated,anemic Pulse and BP normal.He is getting Losartan 25mg,Phenothiazine25mg,resperidone, irofew days back tamsolusin .4 mg OD.hematinics, H2 blocker Metformin-850 mg Bd CBC HB-6.42gm/dl, ESR -85 mm in 1st hour microcytic hypochromic anaemia .CXR -Normal. USG -BHP 57 cc May I have an advice for better management of my brother in all aspects mild to moderate,Uro flow metry done-average folw 21ml/ maximum 64/ total voided around I am sorry right now i cannot pay, is it possible to answe free?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that your brother has Diabetes,Hypertension and mental problems.

He has two episodes of urinary retention for which he was catheterised.

Looking at the reports of investigations that you have posted He has got Benign Enlargement of Prostate which needs to be treated .

Please consult qualified Urologist for clinical evaluation and further treatment.
He may need to undergo surgery of TURP which will help to resolve his problem permanently,else he has to continue taking Tomsulosin.
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor